# SDR DALA2022090205916

- Difficulty date: August 30, 2022
- Submitted: September 2, 2022
- Operation: Air carrier
- Aircraft: N373DA
- Make and model: Boeing 737832
- Aircraft serial: 29621
- Aircraft time: 71,892 hours, 29,713 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2387850) DURING INSPECTION FOUND DENT ON ROW FASTENERS BTW STA 188 AND STGR 23RH. DENT BTW STA 188 AND STGR 23RH WAS REPAIRED PER ER/A 600967-14 REV ORIGINAL SECTION I: PERMANET REPAIR AND PRI 600967-14 REV 4.
